Saw my PDR yesterday and i told her about my blah feeling and sometimes feeling like "why even bother" so she added 150 welbutrin. Now im scared because i dont want to mix drugs or have to take a combo in order to feel normal!! URGH! I know that she will not give me anything that will hurt me but i hate having to take the combo when i never had to do it before.
12 Sep 2012
Hello nena. The addition of the Wellbutrin will help stimulate the Effexor. Similar to the drug Abilify. These two drugs are used today as often in a combination form, as they are perscribed solo. Its the chemical make up of the two that helps ... to accent/ambilify the other drug being taken. The side effects to taking the Wellbutrin as a combination drug are less than taking the Wellbutrin alone. Best of wishes to you, pledge
12 Sep 2012
I take Wellbutrin XL 300mgs with Pristiq (desvenlafaxine) which is very similar to Effexor (venlafaxine) and have found it to be an ideal combination. I have been on this combo for several years with excellent results. While we are all different, it is worth a try. Give it a month. I think you'll like it.
12 Sep 2012
Nothing to worry about. Take the pill and let it make you feel a little better. You will still be you and you can still have fun, or upset people, whichever you like, but either way, nothing to worry about.
I have taken combos before, still do. Kind of like eating two kinds of candy at once. They both still taste good.
Have a happy day!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have trouble digesting pills and getting their full affect) and Effexor. The Effexor I was able to chew so I could digest it. The company that made ...
1 answer • 20 Jan 2010
I have been on it before, i am sure many of my DC friends remember my complaints. Im stuck. It works good for my depression but i am constantly ...
4 answers • 24 Mar 2012
... experienced the usual withdrawal symptoms, vertigo, nausea, electric zaps, etc. Since I felt that I needed more of the med in the daytime to keep ...
3 answers • 6 Feb 2013
... switched me to Effexor by slowly decreasing the zoloft while simultaneously slowly stepping into Effexor. Just went from the 37.5 to 75 mg. ...
1 answer • 23 May 2013
Sorry if there is an unnecessary amount of details, I just figured I would put it all out there. I just want someone to tell me that I'm not ...
2 answers • 14 Jan 2014